# SDR SWIA201230997

- Difficulty date: June 10, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 27,288 hours, 37,250 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR DOORS DID NOT CLOSE ON GEAR ACTUATION.  CLOSED NORMALLY AFTER GEAR CYCLED.  (FLT 6417)  ADJUSTED RIGHT GEAR FORWARD OUTBOARD DOOR SEQUENCE VALVE PLUNGER IN REFERENCE TO EMB 120 MM.
